# SDR ASOA201903073019

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,487 hours, 29,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CARGO DOOR COMPARTMENT LOWER BEAM CUTOUT IS CORRODED. MAINTENANCE REPLACED THE CARGO COMPARTMENT LOWER BEAM ASSEMBLY.
